Open Access
Translator Disclaimer
april 1999 Table of contents, Bernoulli Journal, vol. 5, no. 2 (1999)
Bernoulli 5(2): (april 1999).

Abstract

Table of contents, Bernoulli Journal, vol. 5, no. 2 (1999)

Estimation of Rényi exponents in random cascades; Authors: Brent M. Troutman, Aldo V. Vecchia

Random-design regression under long-range dependent errors; Authors: Sándor Csörgö, Jan Mielniczuk

The p-optimal martingale measure and its asymptotic relation with the minimal-entropy martingale measure; Authors: Peter Grandits

Laplace transforms related to excursions of a one-dimensional diffusion; Authors: Jim Pitman, Marc Yor

Expansion of the density: a Wiener-chaos approach; Authors: David Márquez-Carreras, Marta Sanz-Solé

The Hölder and the Besov regularity of the density for the solution of a parabolic stochastic partial differential equation; Authors: Pierre-Luc Morien

Estimating equations based on eigenfunctions for a discretely observed diffusion process; Authors: Mathieu Kessler, Michael Sørensen

Asymptotic normality of posterior distributions in high-dimensional linear models; Authors: Subhashis Ghosal

Minimax nonparametric hypothesis testing: the case of an inhomogeneous alternative; Authors: Oleg V. Lepski, Vladimir G. Spokoiny

Derivation of equivalent kernel for general spline smoothing: a systematic approach; Authors: Felix Abramovich, Vadim Grinshtein

Citation

Download Citation

"Table of contents, Bernoulli Journal, vol. 5, no. 2 (1999)." Bernoulli 5 (2) april 1999.

Information

Published: april 1999
First available in Project Euclid: 5 March 2007

Rights: Copyright © 1999 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
PAGES


SHARE
Vol.5 • No. 2 • april 1999
Back to Top